Diarrhea That Returns After Not Using Antibiotics?

Illustration of Diarrhea That Returns After Not Using Antibiotics?
Illustration: Diarrhea That Returns After Not Using Antibiotics? goodrx.com

Good morning. I want to ask about the consumption of antibiotics. A few days ago I had diarrhea until only water came out. In the morning I went to the health center and was given some medicine. The next 2 days my fiare appeared again. Is this because I didn’t finish the antibiotics? And what if I continue to take the antibiotics again?

1 Answer:

Hello Saputra,

Thank you for the question.

Diarrhea can occur due to various factors, for example food allergies, intestinal inflammation, gastroenteritis, carbohydrate malabsorption, irritable bowel syndrome, excessive anxiety, drug side effects, hyperthyroidism, electrolyte balance disorders, malignancies around the digestive tract, and so on. Treatment for diarrhea can actually be different, depending on the cause and severity. If the doctor gives you antibiotics, it is very likely that he suspects that your diarrhea is related to a bacterial infection. Although it does not rule out there are also other conditions as previously mentioned which also aggravate this condition.

True, the consumption of antibiotics should not be stopped carelessly without doctor's advice. This condition, besides being able to make the infection not heal, can also trigger bacterial resistance later on. Most likely, this condition also makes your complaint reappear. Not only that, returning to your diarrhea can also occur due to other health problems as we have mentioned above.

Our advice, you go back to see your doctor or intern doctor so that your condition can be handled properly. It could be, if your diarrhea is very massive, your doctor will recommend you to undergo blood tests, stool tests, ultrasound, or other supporting tests.

In the meantime, so that your diarrhea improves, you try to improve your diet first, namely:

 Eat food that is easily digested Limit consumption of fruits that are too sour, vegetables that contain high fiber, chili sauce, sauce, coconut milk, fried foods, and also caffeinated drinks. Drink oralit, add ORS if necessary. Do not carelessly eat snacks, especially food that is unclear about cleanliness and Not only that, your diarrhea should also be cured with plenty of rest, more relaxation, and live a healthy lifestyle in your daily life.

Hope this helps ...

: by

Related Question

Consume Pregnant Milk Together With Vitamins?

Consume Pregnant Milk Together With Vitamins?

(11 months ago)

Good evening doctor, r nI want brtnya, whether “Milk that is devoted to promil (such as: Prenagen Essence), then vitamin folic acid (such as: Folavit) and also vitamin E (suc... Read more

Toddlers Aged 1 Year Haven’t Spoken Fluently?

Toddlers Aged 1 Year Haven’t Spoken Fluently?

(11 months ago)

Good evening, I have a toddler aged 1 yr, but until now he has not been able to spend a lot of words, except the word “mam” if you want to eat and spell ta-ta-ta. Where... Read more

About KuKu?

About KuKu?

(8 months ago)

How come my nails are cut like there’s flesh under my nails?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *